How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31239
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

i have had a bleed in my eye and am suffering with abdominal

Resolved Question:

i have had a bleed in my eye and am suffering with abdominal pain and weight loss also nausea and back pain what could this be please?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi. I need some more information here please. First what do you mean by a bleed in your eye? Second, how long has all this been going on? Finally can you tell me more about the abdominal pain please?
Customer: replied 2 years ago.

i have a blood spot on my eye thats got bigger,nearly 2 weeks,its crampy,achy pain i also have a fever that comes and goes all through the day

Expert:  Dr. Chip replied 2 years ago.
OK Jessica. Any diarrhea? And how much weight have you lost? And have you not seen a doctor as yet for this?
Customer: replied 2 years ago.

yes diarrhea ive lost 5lbs no i havnt seen a doctor as i have agrophobia

Expert:  Dr. Chip replied 2 years ago.
OK. As for the blood spot in your eye that's just a small vessel that's broken and nothing too serious and it will resolve in time. As for the abdominal pain and the diarrhea it sounds like you have either a viral or a bacterial enteritis. It would be best to see a doctor and be evaluated for that but if you can't bring yourself to do that you need to be on the BRAT diet--bananas, rice, applesauce and toast--and plenty of soups and juices. You can try taking probiotics to help it clear up. Don't take anything like Imodium for the diarrhea but PeptoBismol can help with the nausea
Dr. Chip and 3 other Medical Specialists are ready to help you